JMI cover

Journal of Mathematical Inequalities

Volume: 5

Year: 2011


Issue: 1 (March, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-01 Yu-Ming Chu, Wei-Feng Xia, Tie-Hong Zhao: Some properties for a class of symmetric functions and applications 1–11 View View
05-02 Mihály Bencze, Ovidiu T. Pop: Generalizations and refinements for Nesbitt's inequality 13–20 View View
05-03 Shigeru Furuichi: On refined Young inequalities and reverse inequalities 21–31 View View
05-04 R. Lashkaripour, G. Talebi: Lower bound for the norm of lower triangular matrices on block weighted sequence spaces 33–38 View View
05-05 Takahiko Nakazi: A corollary of Alexander's inequality 39–42 View View
05-06 S. Ivelić, J. Pečarić: Generalizations of converse Jensen's inequality and related results 43–60 View View
05-07 S. I. Kalmykov: On some inequalities for derivatives of polynomials and rational functions 61–69 View View
05-08 Andriy L. Shidlich: On necessary and sufficient conditions for validity of some Chebyshev-Type inequalities 71–85 View View
05-09 A. D. Gadjiev, V. S. Guliyev, A. Serbetci, E. V. Guliyev: The Stein-Weiss type inequalities for the B-Riesz potentials 87–106 View View
05-10 Tiberiu Trif: On certain sequences derived from generalized Euler-Mascheroni constants 107–116 View View
05-11 Abdellah Bnouhachem, Muhammad Aslam Noor, Mohamed Khalfaoui, Sheng Zhaohan: A self-adaptive projection method for a class of variant variational inequalities 117–129 View View
05-12 L. E. Azar: Some extensions of Hilbert's integral inequality 131–140 View View
05-13 HaiFang Liu, RuDong Chen: Strong convergence theorems of modified Mann iterative process for nonexpansive mappings in Hilbert spaces 141–153 View View
Issue: 2 (June, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-14 Z. Pavić, J. Pečarić, A. Vukelić: Exponential convexity and Jensen's inequality for divided differences 157–168 View View
05-15 S. Abramovich, G. Farid, S. Ivelić, J. Pečarić: On exponential convexity, Jensen-Steffensen-Boas Inequality, and Cauchy's means for superquadratic functions 169–180 View View
05-16 M. Anwar, G. Farid, J. Pečarić: Generalization of K-divergence and related means 181–191 View View
05-17 Ilko Brnetić: Inequalities for n-convex functions 193–197 View View
05-18 Josip Pečarić, Ksenija Smoljak: Note on an inequality of Gauss 199–211 View View
05-19 Vera Čuljak: Schur-convexity of the weighted Čebišev functional 213–217 View View
05-20 Sajid Iqbal, Kristina Krulić, Josip Pečarić: On an inequality for convex functions with some applications on fractional derivatives and fractional integrals 219–230 View View
05-21 M. Adil Khan, J. Pečarić: On Slater's Integral Inequality 231–241 View View
05-22 Mohsan Raza, Khalida Inayat Noor: A class of Bazilevic type functions defined by convolution operator 253–261 View View
05-23 Z. Pavić, J. Pečarić, I. Perić: Integral, discrete and functional variants of Jensen's inequality 253–264 View View
05-24 J. Pečarić, Atiq Ur Rehman: On exponential convexity for power sums and related results 265–274 View View
05-25 Kristina Krulić, Josip Pečarić, Dora Pokaz: Boas-type inequalities via superquadratic functions 275–286 View View
05-26 Mujahid Abbas, Yeol Je Cho, Talat Nazir: Common fixed point theorems for four mappings in TVS-Valued cone metric spaces 287–299 View View
Issue: 3 (September, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-27 Ye-Fang Qiu, Miao-Kun Wang, Yuming Chu, Gen-Di Wang: Two sharp inequalities for Lehmer mean, identric mean and logarithmic mean 301–306 View View
05-28 Chen Xianyi, Liu Lanzhe: Boundedness for multilinear commutators of integral operators in Hardy and Herz-Hardy spaces on homogeneous spaces 307–319 View View
05-29 Changhong Wu, Meng Zhang: Weighted endpoint estimates for multilinear commutator of Littlewood-Paley operator 321–339 View View
05-30 Juan Arias de Reyna, Jan van de Lune: A proof of a trigonometric inequality. A glimpse inside the mathematical kitchen 341–353 View View
05-31 K. K. Dewan, Arty Ahuja: Growth of polynomials with prescribed zeros 355–361 View View
05-32 Wei-dong Jiang, Mihály Bencze: Some geometric inequalities involving angle bisectors and medians of a triangle 363–369 View View
05-33 Xiang Gao: A note on the isoperimetric inequality and its stability 371–381 View View
05-34 Barry Booton, Yoram Sagher: Asymptotic behavior of Hardy operators 383–400 View View
05-35 Szilárd András, Alpár Mészáros: Remarks on some Wendroff type inequalities 401–411 View View
05-36 Ming Fan: Quadratic interpolation and some operator inequalities 413–427 View View
05-37 Yuming Chu, Cheng Zong, Gen-di Wang: Optimal convex combination bounds of Seiffert and geometric means for the arithmetic mean 429–434 View View
05-38 Josip Pečarić, Ksenija Smoljak: a(x)-monotonic functions and their inequalities 435–450 View View
05-39 Valmir Krasniqi: Erratum, several q-integral inequalities 451–451 View View
Issue: 4 (December, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-40 A. Guezane-Lakoud, F. Aissaoui: New Čebyšev type inequalities for double integrals 453–462 View View
05-41 Włodzimierz Fechner: Four inequalities of Volkmann type 463–472 View View
05-42 Slim Omri: Uncertainty principle in terms of entropy for the spherical mean operator 473–490 View View
05-43 Vagif S. Guliyev, Javanshir J. Hasanov, Yusuf Zeren: Necessary and sufficient conditions for the boundedness of the Riesz potential in modified Morrey spaces 491–506 View View
05-44 Flavia Corina Mitroi: Estimating the normalized Jensen functional 507–521 View View
05-45 Weihong Sheng, Wei Nian Li: Some nonlinear integral inequalities and their discrete analogues 523–531 View View
05-46 Ratan Kumar Dutta: Further growth of iterated entire functions-I 533–550 View View
05-47 Hongliang Zuo, Guanghua Shi, Masatoshi Fujii: Refined Young inequality with Kantorovich constant 551–556 View View
05-48 Živorad Tomovski, Delčo Leškovski, Tibor K. Pogány: Upper bounds on multiple generalized Mathieu series 557–563 View View
05-49 I. Perić: Frequency variant of Euler type identities and the problem of sign-constancy of the kernel in associated quadrature formulas 565–579 View View
05-50 Ratan Kumar Dutta: On p-th order of a function of several complex variables analytic in the unit polydisc 581–594 View View
05-51 Shigeru Furuichi, Nicuşor Minculete: Alternative reverse inequalities for Young's inequality 595–600 View View
05-52 Edward Neuman: Inequalities for the Schwab-Borchardt mean and their applications 601–609 View View
05-53 Cristinel Mortici: On Gospers formula for the Gamma function 611–614 View View